Hi, last 2 weeks I have this feeling of nausea,

Patient : Hi, last 2 weeks I have this feeling of nausea, loss of appetite for 2-3 days, then my officemates observed that my eyes and skin were turning yellow, so I seek for a doctor and it is an Acute Hepatitis A , I have been taking my meds for 2 weeks already my yellowish is gone but I am still feeling this heavy stomach or feeling full, vomiting discharge of clear yellow, and headache. is it because of my liver ? or the Hepa A is getting worse? Thank you
Symptoms:  Nausea , vomiting, head ache , abdominal pain,
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi I just had a benign tubulovillous adenoma (over 1 cm ) in my rectum removed.It was recommended that I get another ...

Q: Hi, I am a woman of 60 and I suffer from Ringworm of the scalp caused by Microsporum Canis. I live in the country wh...

Q: I have seen two general practitioners asking them about ED which I have noticed since about 8 months ago.38 yr old ma...

Q: I’m a 57 y/o reasonable fit female who has Bradyarrhythmia (heartbeat less than 40bpm. Should I be exercising?

Q: I am worried I have symptoms of pancreatic cancer. I had an episode of severe upper abdominal pain last year unde...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews